# SDR 97ZZZX4837

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S64A
- System (JASC): 7120 · Engine Mount Section
- Part: Stabilizer Ring
- Part number: 698609
- Condition: Cracked
- Location: Ring To Flange
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER RING ATTACHES THE REAR SUPPORT SYSTEM TO THE FREE TURBINE ASSEMBLY.  IT IS NOT AN ENGINE MOUNT BUT A DAMPER MOUNT.  THIS PART WAS FOUND CRACKED AT ONE OF THE RING TO FLANGE TRANSITION POINTS.  THE CRACK GOES FROM ONE SIDE OF THE RING TO THE OTHER, AND EXTENDS APPROXIMATELY 0.500 INCH ON EACH SIDE.  THIS DEFECT WAS FOUND DURING FLUORESCENT PENETRANT INSPECTION (FPI).  PART DOES NOT HAVE A FINITE LIFE.  THE CRACK WAS DETECTED VISUALLY.
